@article{article_118154, title={UBER EINE KLASSE VERALLGEMEINERTER LUCKENREIHEN MIT ALGEBRAISCHEN KOEFFIZIENTEN}, journal={İstanbul University Science Faculty the Journal of Mathematics Physics and Astronomy}, volume={59}, pages={89–102}, year={2012}, author={Gürses, Halidun}, abstract={<div>In this worlc some generalized lacunary power series with algebraic coefficients are considered and it is shown that under certain conditions these series talce values belonging to the subclass U, in Mahler’s classification of complex numbers, where m denotes a natural number depending on the given series and the a,rgument, for some algebraic values of the argument. </div>}, publisher={İstanbul Üniversitesi}